# SDR SWIA201436575

- Difficulty date: February 15, 2014
- Submitted: March 5, 2014
- Operation: Air carrier
- Aircraft: N810SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15093
- Aircraft time: 20,170 hours, 12,338 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE ON FUSELAGE EXTERNAL SKIN LOCATED UNDER PANEL 195DL AT BL 0.  C CHECK REPAIRED THE FUSELAGE SKIN UNDER PANEL 195DL AT BL 0 IAW REO.
